# SDR DALA2016051604016

- Difficulty date: May 13, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 48,341 hours, 16,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EMERGENCY EXIT LIGHT COVER FELL OFF.  REINSTALLED SAME EXIT LIGHTED SIGN COVER AS REQUIRED BY SECURING WITH THE SET SCREW.
